Anabolics
Search More Than 6,000,000 Posts
Results 1 to 15 of 15
  1. #1
    Latin's Avatar
    Latin is offline Associate Member
    Join Date
    Nov 2003
    Location
    Sweden
    Posts
    317

    Pain in lower back/front (Liver/kidneys?)

    Hi guys...This is my first cycle

    Im right now in W3 and this is my cycle (and yes i have pct) and gained so far 18pounds
    D-boll30mg/day (4w 1w more to go)
    Test Enth 250 every 4th day (12week)
    ok first of all i did a search and found a similar scenario to one dude...
    and that happened to him like a year ago. but couldnt make a conclusion if i should stop dboll now or lower the D-boll dose.

    Anyway same thing has happened to me now...
    I'm in week 3 now and theese past 3 days ive been feeling discomfort/pain in my lower back and sides/front.
    One thing to add is that i may have the "Test flue" right now (or just a cold) and have had it theese last 4 days.
    The thing may also be that ive been drinking poorly theese last days cause of the flue and may therefore have got the pains.

    Tnx in advance
    /Latin
    Last edited by Latin; 01-02-2004 at 11:26 AM.

  2. #2
    MachZ's Avatar
    MachZ is offline Member
    Join Date
    Nov 2003
    Location
    Canada
    Posts
    630
    Back pumps from the dbol maybe. You can try drinking more water to flush out your system and see if that helps but I would lower the dose of dbol or stop it all together as well as drink lots and lots of water.

  3. #3
    Latin's Avatar
    Latin is offline Associate Member
    Join Date
    Nov 2003
    Location
    Sweden
    Posts
    317
    Quote Originally Posted by MachZ
    Back pumps from the dbol maybe. You can try drinking more water to flush out your system and see if that helps but I would lower the dose of dbol or stop it all together as well as drink lots and lots of water.
    Stop it all together u mean the d-bol only or both?
    Cause i was thinking if i should stop...i should stop the d-bol only cause of its toxicity.I have only 1 week left of it only though and the test should be kicking in pretty soon
    Tnx

  4. #4
    Roadkill's Avatar
    Roadkill is offline Banned
    Join Date
    Jan 2004
    Location
    Lancaster, PA
    Posts
    74
    Kidney pumps are common. Suck it up. We've all experienced it.

  5. #5
    Latin's Avatar
    Latin is offline Associate Member
    Join Date
    Nov 2003
    Location
    Sweden
    Posts
    317
    Quote Originally Posted by Roadkill
    Kidney pumps are common. Suck it up. We've all experienced it.
    Hehe ok so i should stick to my dose or lower it?
    and is there a possiblity that it may not be kidney pumps?
    Tnx bro

  6. #6
    FedSki's Avatar
    FedSki is offline Creator of Cycle Planner
    Join Date
    Jan 2003
    Location
    UK
    Posts
    667
    Quote Originally Posted by Latin
    Hehe ok so i should stick to my dose or lower it?
    and is there a possiblity that it may not be kidney pumps?
    Tnx bro
    Kidney pumps? New one on me.

    Dbol can cause Kidney pain as can any steriod . By taking steriods your kidneys need to do a lot more work. Also by taking too much protein you can overload your kidneys. The dosages of Dbol you are taking are not heavy so my advice is to increase your water intake and keep flushing the kidneys. Make sure you are drinking at least 2 litres per day. I wouldn't stop taking the Dbol unless the pain is so severe it affects your workout.

    Also lower back pain is common when taking Dbol due to the lower back muscle pumps. This normally happens during or after a workout and will often subside after a few hours.
    Last edited by FedSki; 01-02-2004 at 11:52 AM.

  7. #7
    Swellin Guest
    I agree with Fedski....but I think you need to add even more water. I am not taking any orals, and I am drinking a gallon and a half a day. Some days, I only get a gallon...but I try to drink water non-stop all day. I also throw in a little Gatorade to keep from flushing my electrolytes.

    Drink up...I have found that I canb thwart many physical discomforts by simply adding water. It is the single most important thing you can put in your body...get more of it.

  8. #8
    Roadkill's Avatar
    Roadkill is offline Banned
    Join Date
    Jan 2004
    Location
    Lancaster, PA
    Posts
    74
    Keep the same dosage, up your water intake. Worked for me. First week or so of D-Bol.....it's the hardest part because I was drinking water like a fish. My last 3 weeks of dbol (5 weeks total) were fine. No pains.

  9. #9
    MachZ's Avatar
    MachZ is offline Member
    Join Date
    Nov 2003
    Location
    Canada
    Posts
    630
    Quote Originally Posted by Latin
    Stop it all together u mean the d-bol only or both?
    Cause i was thinking if i should stop...i should stop the d-bol only cause of its toxicity.I have only 1 week left of it only though and the test should be kicking in pretty soon
    Tnx

    I was talking about the dbol only, keep the fluids up and if it gets worse lower it or stop but you only have 1 week more to go with the dbol.
    Dbol is pretty toxic but like said it sounds more like lower back pumps.
    Even having low sodium chicken soup helps the fluid intake.

  10. #10
    Latin's Avatar
    Latin is offline Associate Member
    Join Date
    Nov 2003
    Location
    Sweden
    Posts
    317
    Tnx all i will force myself to drink loads of water and ill come back if it the pain is too much... tnx alot guys
    Last edited by Latin; 01-02-2004 at 12:53 PM.

  11. #11
    Join Date
    Aug 2003
    Location
    Chi-Town
    Posts
    1,708
    I had the same pains, very crutial to drink tons of water, the pain is actually caused by to much stress on your kidneys. What can happen is your kidneys can end up bleeding and you can eaither crap or piss blood. I crapped blood scared be to death.

  12. #12
    Warrior's Avatar
    Warrior is offline AR-Hall of Famer
    Join Date
    Oct 2002
    Location
    6'0"/248lbs
    Posts
    7,129
    IMO - this has nothing to do with your kidneys but rather water retention in your core... like it has already been said - drink water, try and flush it out. Watch your sodium intake unless you are doing a lot of cardio.

  13. #13
    darmadoc is offline Member
    Join Date
    Dec 2002
    Location
    Texas
    Posts
    568
    Its not your kidneys, they only feel pain if they are obstructed. It is back pain from the dbol . If you can't tolerate it, even with extra water (I couldn't), bag the dbol.

  14. #14
    ShYnE[sK]'s Avatar
    ShYnE[sK] is offline New Member
    Join Date
    Jan 2004
    Location
    The Gym
    Posts
    38
    hang in there m8 keep in mind the results ;-)

  15. #15
    LuvMuhRoids's Avatar
    LuvMuhRoids is offline Anabolic Member
    Join Date
    Nov 2003
    Location
    Behind Ur booty
    Posts
    3,071
    Dont think its liver either but I take milk thistle every day and drink least a gallon of distilled water. Im getting lower back pumps too that almost intolerable. Its my whole body though. Im getting easy pumps all over.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •